# SDR SWIA202504301126

- Difficulty date: November 26, 2024
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 52,047 hours, 44,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MIDDLE LOWER FUSELAGE FLOOR FS. 529-FS.559 AROUND ANCHOR NUTS CORRODED AS MARKED.  (C-CHECK RO 04/30/2025)COMPLIED WITH REO 601R-53-41-3288 REV-- DATE 2025-01-26 THRESHOLD 12 MONTH FROM ISSUE DATE 26 JANUARY 2025
